MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PAEDI-SHUNTASSTISTANT 10; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PAEDI-SHUNTASSTISTANT 10; HYDROCEPHALUS MANAGEMENT
Model Number FV288T
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 05/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was reopened in reference to (b)(4).Investigation: ( description incoming product condition) the valve was returned in a plastic container with unknown liquid.Manufacturing and quality control data: the paedishuntassistant was manufactured by a qualified employee; deviations during assembly did not occur.The valve was sterilized by miethke and released for shipment after final inspection.The valve has a fixed pressure of 10 cmh2o.The valve was inspected as article fv288t.All parameters have been approved and assessed as meeting specifications during the manufacturing process.Summary: on the basi:s of juristic requirements, the surgeon must provide a personal request as a step of safeguard.Unforunately, no consent was received from the surgeon.An official release is missing for the investigation of the product.For this reason, the product was returned for discharge without examination.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from (b)(4) kg.No further actions required.
 
Event or Problem Description
According to the complainant a shunt assistant was not functioning as expected.According to the complainant, the shunt system was not working properly when put together and inline, but each component (reservoir, valve, & shunt assist) seemed to work individually.The surgeon took out the valve system and replaced it with all new components of the same product.The complaint device was returned to the manufacturer for evaluation.No patient complications were reported as a result of this event.Further details were not provided.Weight: (b)(6).Associated medwatch: 3004721439-2021-00765.

Brand Name
PAEDI-SHUNTASSTISTANT 10
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key12919455
Report Number3004721439-2021-00766
Device Sequence Number12159871
Product Code JXG
UDI-Device Identifier04041906113001
UDI-Public4041906113001
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K011030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFV288T
Device Catalogue NumberFV288T
Device Lot Number20032153
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2017
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2017
Initial Report FDA Received Date12/02/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age2 MO
Patient SexUnknown